# SDR SWAA2022071113429

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 LBL 46 WL208.1 FWD GALLEY AND LAV 2022-268016 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 LBL 46 WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV- .SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 LBL 46 WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV- . ITEM RII. SEE INDIVIDUAL SIGNS-OFF BELOW.
